MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number 3506
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used in a pancreatic duct stent placement performed in the pancreatic duct on (b)(6) 2018.According to the complainant, when they attempted to place the 7fr 9cm advanix pancreatic stent for chronic pancreatitis, the stent kinked which causes the deployment failure.The procedure was completed with a different device manufacturer and different size successfully.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Problem code 2976 captures the reportable event of stent kinked.A visual evaluation of the returned advanix pancreatic without its stent was performed and found that there were no visual defects noted, the returned product looks under good conditions without evidence of damages or anomalies.A function inspection was performed, although the stent involved was not returned for inspection, the pull wire was pulled and the guide catheter could be completely retracted which is evidence that probably the stent was able to be deployed properly during the use of the product.Therefore, no problem detected is selected for the most probable cause for the complaint.A dhr (device history record) review was performed and no deviation was found.
 
Event or Problem Description

Brand Name
NAVIFLEX RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8143875
Report Number3005099803-2018-61814
Device Sequence Number215764
Product Code FGE
UDI-Device Identifier08714729856221
UDI-Public08714729856221
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2020
Device Model Number3506
Device Catalogue Number3506
Device Lot Number0022710554
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2018
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1